# SDR FXGA2019080710001

- Difficulty date: July 10, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug DC-6A
- Aircraft serial: 44661
- Aircraft time: 37,625 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED AFTER MULTIPLE GEAR DOWN ATTEMPTS WITH NO DOWN AND LOCKED INDICATION ON RIGHT MAIN. AT FAI THERE WAS NO DOWN AND LOCKED INDICATION ON RITGHT MAIN UNTIL 500" AGL DURING ILS APPROACH. , FO SAW GEAR DOWN BUT NO CLEAR DOWN AND LOCKED SIGHTING.
